# SDR DL72S980518

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE ACCESS 9504 3RD BAY DOWN VERTICAL WEB IS CRACKED ON LT SIDE.  FAB REPAIR DOUBLER PER SRM 53-10-4 FIG 17.  STOP DRILLED CRACK AND DYE CHECK PER SRM 53-10-4.  OK TO INSTALL DOUBLER.  INSTALLED DOUBLER.
